# SDR J7SA2023040300354

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N450FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4330
- Aircraft time: 8,487 hours, 4,374 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO L ENGINE MAINTENANCE DURING CRUISE FLIGHT. CREW RAN CHECKLIST AND ENCOUNTERED A NO DISPATCH MESSAGE. AIRCRAFT LANDED WITHOUT INCIDENT AT KCGF. CMC MESSAGE IS: FMU/OPCOIL (B)/RNG. FAULT TYPE: INTERNAL HARDWARE. FAULT CODE: 73299ENGLB. DESCRIPTION: ENGINE FADEC_LB CH B INDEPENDENT OVERSPEED PROTECTION CROSS SOLENOID FAILED. QRH STATES: DO NOT DISPATCH. REPLACED FMU IAW G450 AMM 73-21-03. OPS AND LEAK CHECK GOOD.
